# SDR DL767992311

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113T51021A
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SPOILER, 12 IN X 17 IN UPPER SKIN TO CORE DELAMINATION LOCATED IN CENTER OF PANEL.  AUTHORIZED WET LAYUP, 180 DEG F CURE      REPAIR.
